Re: [GIWorld-Hepatitis] Nausea/Vomiting
- Oh, so sorry that you are getting so sick. But, unfortunately, it could be
one of the sides from the combo. I would talk to my doctor...there are med's
you can get that help that. There is no reason to suffer like that. Good
[Non-text portions of this message have been removed]
- I've never experienced that but I do know that one of the best things
for nausea is ginger root. I use ginger root tea because I figure it
gets in my system faster but it does have a little bite to it. They also
sell ginger capsules in health stores and candied ginger.
Edie Rodriguez wrote:
> I've been on combo treatment for 15 weeks.[Non-text portions of this message have been removed]
> Has anyone ever vomited so badly that tiny red areas under the skin
> around both eyes appeared? I did this today. I had no spots before
> getting sick.
> It kinda looks like my eyes are gonna turn black and blue. I am not
> itching & it does not bother me except for cosmetic reasons.
> Although it was quite a vomiting session, I have puked harder in my
> younger days!! What could be causing this?
> Feeling better,
> [Non-text portions of this message have been removed]
> Welcome to GIHepWorld
> Post message: GIWorld-Hepatitis@yahoogroups.com
> Subscribe: GIWorld-Hepatitisemail@example.com
> Unsubscribe: GIWorld-Hepatitisfirstname.lastname@example.org
> List owner: GIWorld-Hepatitisemail@example.com
> URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
> Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.